Groupoids of pseudoautomata

Ferenci, F.: Groupoids of pseudoautomata. Acta cybernetica, (4) 4. pp. 389-399. (1980)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_004_389-399.pdf

Download (870kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 4
Number: 4
Page Range: pp. 389-399
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 399. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12300

Actions (login required)

View Item View Item